Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 4, Pages 554–563 (Mi zvmmf2573)  

Some qualitative features of diffusion-induced chaos

G. G. Malinetskiĭ, A. V. Potapov, G. Z. Tsvertsvadze

Moscow, Tbilisi

Full text: PDF file (1315 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:4, 471–478

Bibliographic databases:
UDC: 517.958
MSC: Primary 35K60; Secondary 65M99, 65N99
Received: 02.08.1993

Citation: G. G. Malinetskiǐ, A. V. Potapov, G. Z. Tsvertsvadze, “Some qualitative features of diffusion-induced chaos”, Zh. Vychisl. Mat. Mat. Fiz., 34:4 (1994), 554–563; Comput. Math. Math. Phys., 34:4 (1994), 471–478

Citation in format AMSBIB
\Bibitem{MalPotTsv94}
\by G.~G.~Malinetski{\v\i}, A.~V.~Potapov, G.~Z.~Tsvertsvadze
\paper Some qualitative features of diffusion-induced chaos
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 4
\pages 554--563
\mathnet{http://mi.mathnet.ru/zvmmf2573}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1272901}
\zmath{https://zbmath.org/?q=an:0818.35048}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 4
\pages 471--478
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PF95400006}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2573
  • http://mi.mathnet.ru/eng/zvmmf/v34/i4/p554

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:200
    Full text:86
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022